# SDR 96ZZZX974

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1611W
- Make and model: Hughes 369E
- Aircraft serial: 0319E
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Defective
- Location: M/R
- Part time: 198 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ABRASION STRIPS ON 3 BLADES WERE NOT INSTALLED CORRECTLY.  THEY DO NOT GO ALL THE  WAY TO THE EDGE.  BLADES ARE BEING SENT TO RBI FOR REPAIR.  SERIAL NUMBERS, H992, H991, AND H990.  REFERENCE:  OPERATOR CONTROL NR MLTA960213.
